# SDR SWAA2023090596938

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 61,184 hours, 35,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GIRT BAR OUT OF HOLDER<[01] FOUND GIRT BAR OUT OF HOLDER; RESECURED GIRT BAR IN HOLDER REF AMM 25-66-01; SLIDE NOT AFFECTED REMAINED IN SLIDE COMPARTMENT. AIRCRAFT OK FOR SERVICE
